So, I’ve got these teeth marks on the sides of my tongue. It’s known as a scalloped or crenated tongue and from my “extensive” research, it comes from the tongue being too large to fit properly in between your teeth. It appears to be linked to hypothyroidism, food allergy, hormone imbalance, sleep apnea, and some other less common conditions. I figured all of these potential causes could be rooted in my HRT protocol. I’ve had this scalloped tongue thing for at least two years, but maybe longer. It seems to have appeared after I started HRT. I’m not sure on the exact time frame though. I’m just wondering if anyone else on TRT or other forms of HRT has experienced this same thing. If you are wondering, just look at your tongue in the mirror and see if you have indentations on the side. You could also google “scalloped tongue” to see some images.
Not sure if it’s related, but I also developed elevated blood pressure after I started HRT. It was up to around 138/75, but I’ve controlled it down to about 128/70 with 5 mg Lisinopril. BTW - Hematacrit hovers between 45 and 47 so I’m good in that department. Could the higher blood pressure and swollen tongue be from an allergic reaction maybe or possibly from sleep apnea??
I’m currently on 70mg Test Cyp per week (divided into EOD doses), 1mg Anastrozole per week (divided into daily doses), 200 iu HCG EOD, and 2 grains Armour Thyroid daily. My hormone levels are good I think:
T - 1000 ng/dl at midpoint (Baseline was 196)
E2 = 25
TSH = 1.56 (Baseline was 4.5)
If you check out my older posts, you can see more detailed blood work if needed. They are summarized in my post titled “RBCs to high??”
Thanks everyone for any insight you may have.